# SDR CA150723003

- Difficulty date: July 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 41,823 hours
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 85220282001
- Condition: Deflated
- Location: Emergeny Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT REPORTED: CABIN LOST PRESSURIZATION AT 25 000 FEETS. EMERGENCY DESCENT PERFORMED AND FLIGHT DIVERTED TO THE NEAREST AIRPORT. AIRCRAFT LANDED SUCCESSFULLY WITH NO PASSENGER INJURIES. MAINTENANCE PERSONNEL PERFORMED AN INSPECTION ON THE RH FWD TYPE 1 EMERGENCY DOOR, AND FOUND SEAL DEFLATED. MOISTURE FOUND IN THE AIR FITTING SOCKET.  MOISTURE REMOVED, SYSTEM TESTED ``S``.
